# SDR UPS98425675

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FS 1800 TO 1820 STRINGER 48R HAS EVIDENCE OF CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 8.
